# SDR DALA2021052302845

- Difficulty date: May 18, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,850 hours, 38,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 DENT TO FUSELAGE SKIN @ BS200 AND RBL 12-22. REPAIRED PER ERA 591111-14. (LP 1813089)
